MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Model Number RONYX40015UX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Injury (2348)
Date of Event 06/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During a procedure, an attempt was made to use one resolute onyx rx coronary drug eluting stent to treat a lesion located in the ostium of the left main (lm) coronary artery/ circumflex (cx) artery.The device was inspected with no issues noted.Negative prep was performed with no issues noted.It was reported that stent dislodgement occurred during delivery to/ at the lesion.It was stated that the stent dislodged from the balloon within the lm coronary artery/ ostial left cx.A guide extender was able to advance over the dislodged stent.A 2.0mm balloon was then advanced through the stent and inflated to 6atms at the distal edge with the guide extender.The balloon and guideline device were then removed together with successful retrieval of the dislodged resolute onyx stent.No further patient injury reported.
 
Additional Manufacturer Narrative
Additional information: an attempt was made to use one resolute onyx rx coronary drug eluting stent to treat a lesion located in proximal lad.The lesion was pre-dilated.The resolute onyx stent did not pass through a previously deployed stent.Resistance was not noted during delivery.Excessive force was not used.Telescope guide extender device.It was later confirmed that there was no issue with the telescope guide extender.Patient was an inpatient at the time of event.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key10184042
Report Number9612164-2020-02296
Device Sequence Number908759
Product Code NIQ
UDI-Device Identifier00643169557161
UDI-Public00643169557161
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/21/2022
Device Model NumberRONYX40015UX
Device Catalogue NumberRONYX40015UX
Device Lot Number0010103357
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/22/2020
Supplement Date Received by Manufacturer06/23/2020
07/28/2020
Initial Report FDA Received Date06/23/2020
Supplement Report FDA Received Date07/17/2020
07/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;